# SDR S2YA05071

- Difficulty date: October 31, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF FLIGHT, THE CREW REPORTED THE RED IN TRANSIT LIGHT STAYED ILLUMINATED AFTER THE GEAR WAS SELECTED UP AND APPARENTLY DID FULLY RETRACT.  THE RELEASE WAS AMENDED AND THE AC CONTINUED WITHOUT STOPPING.  MX REPLACED THE NOSE GEAR UPLOCK SWITCH AND STRIKE BRACKET.  THE SYSTEM WAS RIGGED AND OPS CHECK AND RETURNED THE AC TO SERVICE.  (K)
